It could be bronchitis.. I have shortness of breath and a bad cough and a really horrible headache and everything in my head is congested as in my ears throat nose..
NO!!! Desireeedwards36; don't try and fix a infection with old pills you did not finish this it what makes things so hard to cure and this is not the antibiotic that is even close to the one the doctor would order if you do need a antibiotic. Please check with your doctor before you get any worse. Chuck1957
- Trimethoprim Information for Consumers
- Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2010 • 2 answers
Im taking sulfameth/trimethoprim 800/160mg TB I accidentally took the pill twice one within two hrs?
Posted 26 Jun 2015 • 1 answer
Posted 17 Sep 2015 • 1 answer
Posted 25 Sep 2015 • 1 answer
Posted 11 Aug 2016 • 1 answer